MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the sealant of a 6/7f mynx control vascular closure device (vcd) deployed prematurely during the case.There was no reported patient injury.The device was not returned because it was thrown away.The deployer was mynx trained.Manual compression duration was unknown.The device was stored and prepared according to the instructions for use.The sealant was prematurely exposed or deployed; however, the timing of when this occurred could not be determined.The device is not being returned for evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25135429
Report Number3004939290-2026-00540
Device Sequence Number9516068
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)271028(10)F2530106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2530106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexMale